Please use this identifier to cite or link to this item:
Title: A chain theorem for 4-connected matroids
Authors: Hall, R
Keywords: 3-Connected matroids;Chain theorem;3-Separator
Issue Date: 2005
Publisher: Elsevier
Citation: Journal of Combinatorial Theory, Series B. 93 (1) 45-66
Abstract: For the abstract of this paper, please see the PDF file.
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
A chain theorem for 4-connected matroids.pdf224.49 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.